# SDR GTIA2025091139070

- Difficulty date: September 8, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N643NK
- Make and model: Airbus A320-232
- Aircraft serial: 6616
- Aircraft time: 35,529 hours, 16,081 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN ODOR IN FLIGHT. AIR QUALITY FORM SUBMITTED. DESCRIPTION OF ODOR/FUMES: CONTINUOUS AND DISCOMFORTABLE, DIRTY SOCKS/MUSTY DRY/ BODY ODOR/ BIOHAZED/WASTE SMELL. APPRENT CABIN SOURCE: UNKNOWN. FWD CABIN/GALLEY(LAV), MID CABIN, AND AFT CABIN/GALLEY(LAV). NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.-PERF TI 2000-2002-CEO ALSO PERF REMOVAL OF CONTAMINATION W ENG BLEED & APU PER AMM 21-00-00. REF LOG ITEM 3519875-2 FOR APU OIL REMOVAL & R&R OF RECIRIC FILTERS IAW AMM 21-21-41. LOG ITEM 3519877-1 NO SMELL AT THIS TIME.
